Kentucky, 2014Damaging Wind in Kentucky, August 19, 2014
August 19, 2014 · NWS LMK · 1 event in 1 county or zone
A shortwave trough moved towards Interstate 65 during the evening hours on the 19th. A cluster of strong storms developed across west central Kentucky during the evening hours, decaying towards midnight.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A shortwave trough moved towards Interstate 65 during the evening hours on the 19th. A cluster of strong storms developed across west central Kentucky during the evening hours, decaying towards midnight. Widespread storms also developed across southeastern Indiana towards midnight. As this convective complex moved across the northern Bluegrass Region, several locations received brief torrential rainfall and gusty winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Aug 19, 6:27 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Aug 19, 6:27 PM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 PM EDT Tue Aug 19 2014
...Forecast Update...
Issued at 815 PM EDT Tue Aug 19 2014
Convection over central Indiana is struggling to get organized, and
storms over western Kentucky pretty much fizzled over the Pennyrile
region as they ran into a lot more convective inhibition. Mid-level
wave still has yet to cross the area, and might get some help from a
modest 20 kt southwesterly low-level jet that is expected to
develop. Overall trend is to lower POPs overnight, now tapering from
a 40 POP over southern Indiana to 20 POP south of the Western
Kentucky and Bluegrass Parkways. However, even that seems generous,
and the window for any strong/severe storms may be closing as well.
At this time will start to nudge POPs downward, and continue to
monitor trends another hour or so before trying to tone down the HWO
too much.
.SHORT TERM (Now through Wednesday Night)...
Issued at 334 PM EDT Tue Aug 19 2014
Somewhat of a complicated and low confidence forecast in the near
term. Currently, partly to mostly sunny skies were noted across the
forecast area. Temperatures ranged from the lower to middle 80s in
the Bluegrass and central locations to the upper 80s over the far
southwestern areas near Bowling Green. Insolation is near its
maximum and highs for the day will likely occur very shortly.
Satellite and regional radar composites show a band of convection
working in from the west. This is ahead of a mid-level wave
rotating around a large closed 500 hPa center well to our north. A
remnant MCV can be seen in the satellite imagery out near St. Louis
and will work eastward into Indiana this afternoon. As the
afternoon wears on, expect convective inhibition to decrease out
ahead of the approaching MCV. This should result in a marked uptick
in convective activity to our west which will spread eastward. The
activity will likely decrease in intensity somewhat as it outruns
the instability axis to the west and also starts to feel the
influence of the loss of daytime heating.
With this said, feel that high PoPs are justified out west of
Interstate 65 later this afternoon and evening. This afternoon's
convection is likely to be strong to severe with damaging winds and
large hail being the primary severe weather threats. However,
expect wind damage to become the primary threat as the line moves on
off to the east this evening/tonight. Will carry PoPs into the
east, but slightly later than in previous forecasts. Generally
expect convection to be largely diminished after midnight.
Temperatures this evening will cool back into the upper 70s to the
lower 80s...with overnight lows cooling back into the lower 70s.
We'll also be on close watch for the reformation of fog tonight.
Overall, current indications suggest it will not be as widespread as
this morning...but it could be locally dense in some locations.
For Wednesday/Wednesday night, expect another day of diurnally
driven convection with an enhancement during the late
afternoon/evening hours as another mid-level wave approaches the
region. Convection on Wednesday still looks to be generally
scattered in nature, so plan on continuing scattered coverage at
this time. Instability will be on the increase during the afternoon
hours, so some strong to severe convection can not be ruled out once
again. Mid-level shear is only forecast to be around 30-35kts, so
organized convection looks likely with multicelluar clusters moving
through the region posing a threat of wind damage. Still plan on
cutting temperatures a bit as most model guidance is still
exhibiting a warm bias. Highs on Wednesday will warm into the
middle 80s in the NE with middle-upper 80s in the central sections
and around 90 across the south/southwestern sections.
.LONG TERM (Thursday through Tuesday)...
Issued at 311 PM EDT Tue Aug 19 2014
...Hot weather expected through early next week...
A warm front will be pushing north across the region at the
beginning of the long term. Aloft a strong ridge will build in from
the south and remain in place through Sunday morning. It will then
begin to break down a bit Monday into Tuesday as a weak front
approaches from the northwest.
Thursday into Thursday night we will see another round of storms as
the front continues its push northward. Most of the area could see
storms but the best chance will be across southern Indiana and
north/east central KY. Some of the storms could be strong to
marginally severe across this area. There is some uncertainty still
in how strong the storms will be given previous multiple rounds of
storms and uncertainty in the position of the warm front. If they do
develop, gusty winds and hail would be the main concerns.
As the ridge builds in through this weekend the areas with the
storms chances will continue to push northeast leaving areas in the
southwest dry. By the end of the weekend into early next week, rain
chances decrease, so will keep the forecast dry Sunday night into
Monday.
The bigger story for the end of the week into early next week will
be the heat. As the ridge builds in temperatures will be on the
rise. From Friday through Monday high temperatures will range from
the lower to mid 90s, with the potential for upper 90s if the dry
conditions can persist over the southwest. Combined with dewpoints
in the upper 60s to lower 70s, heat index values will rise into the
upper 90s to lower 100s each afternoon.
&&
.AVIATION (00Z TAF Update)...
Issued at 715 PM EDT Tue Aug 19 2014
Main challenges in this TAF cycle include convective impacts this
evening (mainly BWG and SDF) and overnight fog potential (mainly BWG
and LEX).
Convection over central Indiana and western Kentucky has struggled
to get organized due to strong capping at 800-750mb. If the storms
west of BWG hold together, and if anything manages to develop
upstream of SDF, most likely time of impact would be 01-04Z. Will
still include a low-confidence mention of VCTS, but that is quite
marginal.
Low levels will remain quite moist overnight, and surface gradient
is still fairly sloppy, which would support some fog potential.
Winds just off the deck look a bit stronger tonight with 15-20 kt at
975mb. Expect this to keep the boundary layer just mixy enough that
fog will not be as extensive as last night, but will carry fairly
brief TEMPO for IFR visibilities around daybreak at BWG and LEX.
Winds during the daytime on Wednesday will come around to nearly due
west, but remain just under 10 kt. Expect VFR conditions with
scattered diurnal cu.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Update.........RAS
Short Term.....MJ
Long Term......EER
Aviation.......RAS
Hazardous weather outlook, Aug 19, 7:57 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT TUE AUG 19 2014
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-210200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
957 PM EDT TUE AUG 19 2014 /857 PM CDT TUE AUG 19 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...OVERNIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVERNIGHT.
BRIEF HEAVY RAINFALL WILL BE THE PRIMARY HAZARD... AND ANY STORM
THAT DEVELOPS WILL ALSO PRODUCE CLOUD TO GROUND LIGHTNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
EVENING. A FEW STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING
WINDS AND LARGE HAIL. IN ADDITION THESE STORMS MAY CAUSE VERY
HEAVY RAINFALL POTENTIALLY LEADING TO LOCALIZED FLOODING.
SCATTERED AFTERNOON STORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY
WITH STORM COVERAGE DECREASING EACH DAY AS A LARGE DOME OF HIGH
PRESSURE MOVES IN FROM THE SOUTHWEST. THESE STORMS WILL CAPABLE OF
PRODUCING GUSTY WINDS...DANGEROUS LIGHTNING...AND LOCALIZED HEAVY
RAINFALL. SMALL HAIL WILL BE POSSIBLE IN THE STRONGEST STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE ANY WIND DAMAGE...HAIL...OR FLOODING WEDNESDAY AND
THURSDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
MJ/EER/RAS
In the hours before
Special weather statement, Aug 19, 7:43 PM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
843 PM CDT TUE AUG 19 2014
KYZ023-026-200215-
HANCOCK KY-OHIO KY-
843 PM CDT TUE AUG 19 2014
...FREQUENT LIGHTNING AND SMALL HAIL WILL AFFECT HANCOCK AND OHIO
COUNTIES...
AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITESVILLE...AND MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING AND HALF INCH HAIL ARE POSSIBLE
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
DEANEFIELD AND MAGAN...
AETNAVILLE AND HERBERT...
HAYNESVILLE AND ROSEVILLE...
FORDSVILLE AND ELLMITCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
3774 8683 3777 8682 3780 8668 3766 8662
3766 8664 3762 8664 3759 8662 3756 8697
3761 8698
TIME...MOT...LOC 0143Z 260DEG 20KT 3766 8687
RASSpecial weather statement, Aug 19, 8:28 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
928 PM CDT TUE AUG 19 2014
KYZ024-026-027-200255-
BRECKINRIDGE KY-GRAYSON KY-OHIO KY-
928 PM CDT TUE AUG 19 2014
...STRONG THUNDERSTORM WITH HEAVY RAIN AND FREQUENT LIGHTNING...
AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF HARDINSBURG...AND MOVING
EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM. THESE STORMS ARE
PRODUCING CLOUD TO GROUND LIGHTNING STRIKES SEVERAL MILES BEHIND THE
RAIN AREA. REMAIN INDOORS UNTIL THUNDER IS NO LONGER HEARD.
* THIS STORM WILL ALSO IMPACT...
LEITCHFIELD...
FALLING BRANCH AND SHORT CREEK...
HINTON HILLS AND AXTEL...
MCDANIELS AND CAVE SPRING...
MCCOY AND MADRID...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3766 8663 3770 8664 3781 8629 3765 8623
3759 8628 3759 8626 3760 8624 3758 8623
3758 8621 3750 8619 3739 8661 3768 8669
TIME...MOT...LOC 0227Z 263DEG 16KT 3761 8656
RASSpecial weather statement, Aug 19, 8:57 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM CDT TUE AUG 19 2014
KYZ024-025-027-028-063-200325-
BRECKINRIDGE KY-GRAYSON KY-HARDIN KY-HART KY-MEADE KY-
957 PM CDT TUE AUG 19 2014
...A CLUSTER OF STRONG THUNDERSTORMS WITH FREQUENT DANGEROUS
LIGHTNING...TORRENTIAL RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL
MOVE EAST THROUGH EASTERN BRECKINRIDGE...HARDIN AND GRAYSON
COUNTIES...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDINSBURG TO 6
MILES SOUTHWEST OF LEITCHFIELD...AND MOVING EAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEITCHFIELD...
HARDINSBURG...
BASIN SPRING AND TAR HILL...
BEWLEYVILLE AND WEST CLIFTY...
HILLGROVE AND VERTREES...
PERRYVILLE AND FLAHERTY...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3791 8608 3738 8596 3734 8640 3784 8651
TIME...MOT...LOC 0256Z 267DEG 33KT 3780 8640 3741 8632
JSD
Special weather statement, Aug 19, 9:19 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1119 PM EDT TUE AUG 19 2014
KYZ024-025-027>029-053-063-064-200350-
BRECKINRIDGE KY-BULLITT KY-GRAYSON KY-GREEN KY-HARDIN KY-HART
KY-LARUE KY-MEADE KY-
1119 PM EDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...TORRENTIAL RAIN...HALF INCH HAIL...AND 40 MPH WINDS WILL
MOVE EAST ACROSS HARDIN...EASTERN GRAYSON...AND NORTHERN HART
COUNTIES...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
BRANDENBURG TO 9 MILES NORTHWEST OF MUNFORDVILLE...AND MOVING EAST AT
25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HODGENVILLE...
ELIZABETHTOWN...
RADCLIFF AND DIETZ ACRES...
PITTS POINT AND BEECH GROVE...
JERICHO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3732 8610 3787 8624 3796 8573 3781 8570
3781 8574 3779 8574 3775 8568 3740 8560
TIME...MOT...LOC 0318Z 267DEG 68KT 3783 8606 3737 8597
JSDSpecial weather statement, Aug 19, 9:53 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1153 PM EDT TUE AUG 19 2014
KYZ028-045-053-054-063-064-200420-
GREEN KY-HARDIN KY-HART KY-LARUE KY-MARION KY-NELSON KY-
1153 PM EDT TUE AUG 19 2014
...A CLUSTER OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...TORRENTIAL RAIN...AND 40 MPH WINDS WILL MOVE EAST ACROSS
SOUTHERN HARDIN...NORTHERN HART AND LARUE COUNTIES...
AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELIZABETHTOWN TO 9
MILES NORTHWEST OF MUNFORDVILLE...AND MOVING EAST AT 40 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HODGENVILLE...
ROANOKE AND WABASH...
HAMMONVILLE AND BOUNDARY OAK...
LYONS AND JERICHO...
GLEANINGS AND BLUE GAP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3736 8607 3739 8605 3739 8602 3741 8604
3769 8593 3770 8543 3745 8553 3747 8558
3743 8558 3741 8555 3734 8558
TIME...MOT...LOC 0352Z 270DEG 34KT 3766 8582 3739 8595
JSDLocal storm report, Aug 19, 9:58 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST LEITCHFIELD 37.48N 86.29W
08/19/2014 E50 MPH GRAYSON KY BROADCAST MEDIA
NUMEROUS BRANCHES DOWN. PUBLIC REPORT RELAYED BY TV
STATION.
&&
EVENT NUMBER LMK1400767
RASThunderstorm Wind, Hart
- When
- August 19, 10:05 PM CST
- Where
- Hart County, 2.88 mi ENE of Bonnieville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 37.382, -85.870
A NWS Employee reported that two hardwood trees fell near Reynolds Lane east of Bonnieville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in Arizona, August 19 to 21, 2014$3.0 million · 10 events
- Flash Flooding and Flood in Arizona, August 19 to 21, 2014$166,000 · 59 kt wind · 12 events
- Hail and Damaging Wind in Ohio, August 19, 2014$100,000 · 50 kt wind · 2 events
- Lightning Strike in New Mexico, August 19, 20146 injured · 1 event
- Damaging Winds in Michigan, August 19, 2014$47,000 · 61 kt wind · 3 events
- Flash Flooding and Flooding in Nevada, August 19 to 21, 2014$23,000 · 52 kt wind · 10 events
- Damaging Winds in Texas, August 19, 2014$25,000 · 63 kt wind · 2 events
- Damaging Wind in Ohio, August 19, 2014$25,000 · 50 kt wind · 1 event
- Flash Flood and Debris Flow in Utah, August 19, 2014$20,000 · 2 events
- Dense Fog in Kentucky, August 19, 201416 events
- Dense Fog in Illinois, August 19, 201416 events
- Lightning Strike in North Carolina, August 19, 2014$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528705.